Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On nowhere dense ccc $ P$-sets

Authors: Alan Dow and Jan van Mill
Journal: Proc. Amer. Math. Soc. 80 (1980), 697-700
MSC: Primary 54D20
MathSciNet review: 587958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that no compact Hausdorff space can be covered by nowhere dense ccc P-sets. As an application it follows that if X is a compact Hausdorff space with a nonisolated P-point then $ X \times K$ is not homogeneous for any compact ccc space K.

References [Enhancements On Off] (What's this?)

  • [B] M. Bell, A compactification $ {w_\mathcal{B}}(N)$ of N with $ {w_\mathcal{B}}(N)\backslash N$ ccc nonseparable (to appear).
  • [FM] R. Frankiewicz and C. F. Mills, More on nowhere dense closed P-sets (to appear).
  • [K] K. Kunen, Weak P-points in $ {N^ \ast }$, Proc. Bolyai János Soc. Colloq. Topology, (Budapest, 1978) (to appear).
  • [KvMM] K. Kunen, J. van Mill and C. F. Mills, On nowhere dense closed P-sets, Proc. Amer. Math. Soc. 78 (1980), 119-123. MR 548097 (80h:54029)
  • [vM$ _{1}$] J. van Mill, Weak P-points in compact F-spaces (to appear). MR 598298 (82d:54042)
  • [vM$ _{2}$] -, A remark on the Rudin-Keisler order of ultrafilters, Houston J. Math (to appear). MR 699055 (84h:54023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20

Retrieve articles in all journals with MSC: 54D20

Additional Information

Keywords: P-set, independent matrix, ccc, homogeneous
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society